MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC HEMASHIELD PLATINUM WOVEN BIFURCATED GRAFT; VASCULAR POLYESTER GRAFT

MAQUET CARDIOVASCULAR LLC HEMASHIELD PLATINUM WOVEN BIFURCATED GRAFT; VASCULAR POLYESTER GRAFT
Model Number M00202166241P0
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/19/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record is being performed.Its conclusion is not available at the date of this report.The investigation is still on-going.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
During the preparation of an abdominal aortic surgery performed on (b)(6) 2016, the graft was reported to fray and was not implanted.
 
Additional Manufacturer Narrative
The device history records review was completed.It indicates that no nonconformance was recorded during the manufacturing process of the reported product lot number.The returned device was inspected on june 28, 2016.Fraying at the bottom of the graft main trunk was confirmed.There was no blood and no evidence that the graft was cut.No other nonconformance was observed.Therefore, the product, as it was received, does not comply with the specification.No conclusion can be drawn.The root cause is undetermined.However, the outcome of the investigation would tend to indicate that the product was not defective at the time of manufacturing.
 
Additional Manufacturer Narrative
Unique identifier (udi) number is not applicable for the involved device which was manufactured before september 2015.This correction is done following the review of the complaint file for closure.

Brand Name
HEMASHIELD PLATINUM WOVEN BIFURCATED GRAFT
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
MDR Report Key5662640
Report Number1640201-2016-00013
Device Sequence Number18836073
Product Code MAL
UDI-Device Identifier00384401018520
UDI-Public00384401018520
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K021213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/31/2019
Device Model NumberM00202166241P0
Device Catalogue NumberM00202166241P0
Device Lot Number25095437
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/19/2016
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date05/18/2016
Supplement Report FDA Received Date07/05/2016
08/04/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1